It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Ouch.

I decided a few days ago to give my Retin-A Micro .1% again along with Clyndamiacin, as my dermatologist perscribed, and man is it bad. Just the second day it felt like I shedded 3-4 layers of skin off my face and my face was the color of a cherry. I've been using it once every other night, and it's still terrible.

I was going to get the .04%, but I've decided to "quit" acne medicines. I've tried just about everything, and the side effects just are NOT worth it. Every day I wake up with blotches of skin falling off, and even after 4-5 weeks it's still just as bad. I moisturize TWICE a day and people still look at me and see the "amazing skin peeling man". They don't say that, they just can see the skin peeling off when they come close to me. My face is red no matter what med I use. I know some of you are going to come in screaming: "USE THE .04% EVERY OTHER NIGHT, BETTER YET GET THE .01% YOU'LL LOVE IT", but all I have is about 5-7 small zits but a bunch of red marks. Plus, my skin has oil almost dripping off of it the day I start RAM.

I'm just going to start what helped control, but not heal my acne--Dove sensitive skin care soap. I've been using just that for two days in a row now and I'm loving my skin again. I really don't mind having more breakouts, at least I look normal and don't have to be self-concious about my skin peeling or my redness anymore.

However, I have found a purpose for my 6+ refills left on my Retin-A. BODY ACNE. It's been 2-3 weeks and there's been considerable improvement on my chest--and very little redness and I don't even notice any dryness.

So, I'm not here to just bash Retin-A or my crappy dermatologist who seems to know nothing about acne, I have a few questions.

1. Is there anything I can use that will heal red marks? I have a ton of them on my cheeks and forehead.

2. My skin is still way different looking from the 3 month or so use of Retin-A micro--will it ever return to the way it used to be? I used to have nice skin with acne, and now I have terrible skin with even more acne.

3. Does drinking 8 glasses of water give a noticeable improvement if I drink it each day? Or is it just slight?

Thanks for any responses.
I used Retina-A Micro about two summers ago. At that time I only had mild to moderate acne. Within a week, my skin was so red and irritating that I felt it was on fire! I was peeling really badly, too, and I slathered on so much moisturizing cream that my face looked oily and weird. And this was only .1%. I stopped using it for a week then tried it again and I noticed considerable improvement on my skin, but then I ran out and never really used it again thinking that my face was clear and I didn't need to. Right now I'm breaking out tremendously and have have lots of red marks on my skin as well.

1. I'm not sure what to recommend but I was using Clearisil Total Control Acne Crisis Clear Up for a while. It has AHA w/ 10% benzoyl peroxide and I noticed the red spots on the area I used it on fade away after 3-4 months. However, if you have extremely sensitive skin, this will be a bit harsh. It gave me a rash after awhile because I got overzealous and put too much on. It's not as bad as Retin-A Micro, though. That or you can try Neutrogena Multi Vitamin which also has AHA but with Salycilic Acid and is much, much less harsh.

2. Just give it time. You might heal up after a slow process. As long as you notice it slowly fading after a year then it's not permanent.

3. I also drink a lot of water and I don't find it very helpful. I still drink though because it's not harmful either and it is a helluva lot better than drinking Coke when you're dehydrated.





All times are GMT -7. The time now is 11:30 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!